# SDR QMLA2023032820021

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N184AM
- Make and model: Bell 407
- Aircraft serial: 54044
- Aircraft time: 5,418 hours, 18,878 cycles
- System (JASC): 5200 · Doors
- Part: Hub
- Part number: 3191203
- Condition: Unknown
- Location: Lh Litter Door
- Component: Latch Assy, Bell
- Component part number: 20899401
- Stage of operation: AA
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LITTER DOOR HANDLE FELL OFF IN FLIGHT RETAINING CLIP WAS FOUND IN THE DOOR CAVITY.
